# SDR VNAA0205020

- Difficulty date: May 14, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 18,784 hours, 16,933 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: E62127
- Part serial: HL37
- Condition: Failed
- Location: Lh
- Part time: 14,372 hours, 12,132 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY SIX MILES FROM THE BAL VOR, THE CREW EXPERIENCED A FLASH AND LOUD BOOM.  THE CREW ASSUMED THAT THE AIRCRAFT HAD BEEN STRUCK BY LIGHTNING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER INCIDENTS.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
